Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having flutter in chest. Taken xanax. What is anything?

I am a 49 year old female. I have been experiencing flutter in my chest . This happened a year ago and I went to the ER. They did an ekg and sent me home saying they were benign. I followed up with my GP who sent me to a cardiologist . He didn t think anything was wrong. After a few weeks they went away. Two weeks ago they started up again and have increase in intensity. Last night they actually kept me awake all night and have continued constantly today. I have taken a Xanax in hopes it was stress related, which has increased due to the death of a friend. It didn t seem to help at all. But they are driving me crazy and I am hesitant to go back to the doctor if t is really nothing. I don t think its really my heart. I went on a two mile walk last week while they were happening and they didn t go away or get work. Any suggestions?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your 'flutter' needs to be DOCUMENTED by ElectroCardioGram (EKG).

That you can walk - in spite of it - shows your heart is well compensated,,,

HOLTER (24 to 48 hour ambulatory monitoring) / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance.
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor